# SDR SWAA2023081579766

- Difficulty date: July 17, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL33 WL153.<[01] PARTIAL STEP 1 TO 5;[02] REMOVED VAPOR BARRIER STA-663 IAW SRM 51-40-02-0G-0 RBL 6.15-70.;[03] RECIVED; LOCATED AND DRILLED NEW VAPOR BARRIER AT BS663 RBL33 WL153; IAW 737-700 SRM 51-40-05-0G-0 DWG 111A100 ; DWG 111A1001; DWG 144A7100 AND DWG 111A700;[04] OK TO INSTALL;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 3 AND MEASUREMENT TABLE. OK TO INSTALL NEW VAPOR BARRIER GIVEN;[06] OK TO INSTALL STEP 1 TO 5;[07] PARTIAL STEPS 1-5  OK TO INSTALL PARTS REMOVED BS 663 VAPOR BARRIER WEB GIVEN STEPS 1-5;[08] COMPLETED STEP 1-2;[09] INSTALLED NEW VAPOR BARRIER AT BS663 RBL33 WL153; IAW 737-700 SRM 51-40-02-0G-0 DWG 111A100 ; DWG 111A1001; DWG 144A7100 AND DWG 111A700.;[10] VERIFIED CORRECTIVE ACTION 9 COMPLETE.;[11] TASK CARD COMPLETE.
